# SDR SWIA2019030545596

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 32,306 hours, 31,609 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF. NOSE GEAR WOULD NOT RETRACT. (FLT#5749) FO: 03/05/2019 CLOSED  REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD.
